MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM07060
Medical Device Problem Codes Positioning Failure (1158); Fracture (1260); Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem07060 endovascular stent graft allegedly experienced positioning failure and fracture.This information was received from one source.The one reported malfunction involved one patient with no consequences.The patient was reported to be a female who's age and weight was not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem07060 endovascular stent graft allegedly experienced positioning failure, fracture and misfire.This information was received from one source.The one reported malfunction involved one patient with no consequences.The female patient's age and weight were not provided.
 
Additional Manufacturer Narrative
H10: the initial mdr was inadvertently submitted with fda rn number as 9681442.The correct fda rn number is 2020394.H10: the lot number for the device was provided and a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.The investigating is confirmed for fracture, positioning failure and misfire.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10722815
Report Number9681442-2020-00224
Device Sequence Number3261436
Product Code PFV
UDI-Device Identifier04049519008448
UDI-Public(01)04049519008448
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM07060
Device Catalogue NumberFEM07060
Device Lot NumberANDX2953
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date01/06/2021
Patient Sequence Number1